MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® TOTAL 40MM BCH® FEMORAL HEAD; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® TOTAL 40MM BCH® FEMORAL HEAD; HIP COMPONENT
Model Number 38CH4000
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when investigation is complete.
 
Event or Problem Description
Allegedly the patient has dislocated 3 times, (b)(6), pa.The above implants were removed from the patient and replaced with strykers.Strykers dual mobility was used with a 28mm + 7mm head of ours.

Brand Name
CONSERVE® TOTAL 40MM BCH® FEMORAL HEAD
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key8865600
Report Number3010536692-2019-00991
Device Sequence Number2587021
Product Code LZO
UDI-Device IdentifierM68438CH40001
UDI-PublicM68438CH40001
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K072656
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38CH4000
Device Catalogue Number38CH4000
Device Lot Number011234548
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/08/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2019
Supplement Date Received by Manufacturer07/08/2019
Initial Report FDA Received Date08/06/2019
Supplement Report FDA Received Date01/28/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;